# SDR SWIA2019120946849

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 33,914 hours, 33,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR BEAM CAP @ FS 559+16 TO FS 559+80 RBL 9 HAS CORROSION (C-CHECK) RO 12/6/2019  FABRICATED AND INSTALLED NEW FLOOR BEAM CAP IAW REO. SEE CONTINUE CARD FOR ALL DETAILS.
